# SDR YV3R2021090100491

- Difficulty date: May 27, 2021
- Submitted: September 1, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N14GG
- Make and model: Robsin R22
- Aircraft serial: 4583
- Aircraft time: 1,794 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Sheave
- Part number: A4931
- Part serial: LOT142A
- Condition: Defective
- Part time: 334 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER SHEAVE, LOWER RECEIVED FOR WARRANTY.  AFTER EVALUATION, BASE MATERIAL (ALUMINUM) WAS FOUND TO HAVE CORROSION, WHICH CAUSED BUBBLING BETWEEN ALUMINUM AND METALIZED COATING MATERIAL.
